Zvi Gilula



GSB Logo

Selected Bibliography for Zvi Gilula
Adjunct Professor of Statistics



Rossi, Peter E.; Gilula, Zvi and Allenby, Greg M. "Overcoming scale usage heterogeneity: A Bayesian hierarchical approach." Journal of the American Statistical Association, 2001, 96(453), pp. 20-31.

Gilula, Zvi and Haberman, Shelby J. "Analysis of Categorical Response Profiles By Informative Summaries." Sociological Methodology, 2001, 31(1), pp. 129-87.

Gilula, Zvi and Haberman, Shelby J. "Density approximation by summary statistics: An information-theoretic approach." Scandinavian Journal of Statistics, 2000, 27(3), pp. 521-34.

Yakir, Benjamin and Gilula, Zvi. "An insightful comparison of brands on an arbitrary ordinal scale." Journal of the Market Research Society, 1998, 40(Issue 3), pp. 249.

Evans, Michael; Gilula, Zvi; Guttman, Irwin and Swartz, Tim. "Bayesian Analysis of Stochastically Ordered Distributions of Categorical Variables." Journal of the American Statistical Association, 1997, 92(437), pp. 208-14.

Yakir, Benjamin and Gilula, Zvi. "A comparison of brands on an arbitrary ordinal scale," ASA Proceedings of the Business and Economic Statistics Section. Alexandria, VA: American Statistical Association, 1996, 290-95.

Gilula, Zvi and Haberman, Shelby J. "Dispersion of Categorical Variables and Penalty Functions: Derivation, Estimation, and Comparability." Journal of the American Statistical Association, 1995, 90(432), pp. 1447-52.

Gilula, Zvi and Haberman, Shelby J. "Prediction Functions for Categorical Panel Data." The Annals of Statistics, 1995, 23(4), pp. 1130-42.

Gilula, Zvi. "Optimum Experimental Designs (Book Review)." Journal of the American Statistical Association, 1994, 89(Issue 427), pp. 1140.

Gilula, Zvi and Haberman, Shelby J. "Conditional Log-Linear Models for Analyzing Categorical Panel Data." Journal of the American Statistical Association, 1994, 89(426), pp. 645-56.

Etzioni, Ruth D.; Fienberg, Stephen E.; Gilula, Zvi and Haberman, Shelby J. "Statistical models for the analysis of ordered categorical data in public health and medical research." Statistical Methods in Medical Research, 1994, 3, pp. 179-204.

Ritov, Ya'acov and Gilula, Zvi. "Analysis of Contingency Tables by Correspondence Models Subject to Order Constraints." Journal of the American Statistical Association, 1993, 88(424), pp. 1380-87.

Evans, Mike; Gilula, Zvi and Guttman, Irwin. "Computational issues in the Bayesian analysis of categorical data: Log-linear and Goodman's RC model." Statistica Sinica, 1993, 3, pp. 391-406.

Ritov, Ya'acov and Gilula, Zvi. "The Order-Restricted RC Model for Ordered Contingency Tables: Estimation and Testing for Fit." The Annals of Statistics, 1991, 19(4), pp. 2090-101.

Wax, Yohanan and Gilula, Zvi. "A score test for monotonic trend in hazard rates for grouped survival data in stratified populations." Communications in Statistics, Part A -- Theory and Methods, 1990, 19, pp. 3375-86.

Gilula, Zvi and Ritov, Yaakov. "Inferential ordinal correspondence analysis: Motivation, derivation and limitations." International Statistical Review, 1990, 58, pp. 99-108.

Gilula, Zvi and Krieger, Abba M. "Collapsed Two-Way Contingency Tables and the Chi-Square Reduction Principle." Journal of the Royal Statistical Society. Series B (Methodological), 1989, 51(3), pp. 425-33.

Evans, Michael J.; Gilula, Zvi and Guttman, Irwin. "Latent Class Analysis of Two-Way Contingency Tables by Bayesian Methods." Biometrika, 1989, 76(3), pp. 557-63.

Gilula, Zvi and Haberman, Shelby J. "The Analysis of Multivariate Contingency Tables by Restricted Canonical and Restricted Association Models." Journal of the American Statistical Association, 1988, 83(403), pp. 760-71.

Gilula, Zvi; Krieger, Abba M. and Ritov, Yaakov. "Ordinal Association in Contingency Tables: Some Interpretive Aspects." Journal of the American Statistical Association, 1988, 83(402), pp. 540-45.

Gilula, Zvi and Haberman, Shelby J. "Canonical Analysis of Contingency Tables by Maximum Likelihood." Journal of the American Statistical Association, 1986, 81(395), pp. 780-88.

Gilula, Zvi. "Grouping and Association in Contingency Tables: An Exploratory Canonical Correlation Approach." Journal of the American Statistical Association, 1986, 81(395), pp. 773-79.

Gilula, Zvi. "On some similarities between contingency table methods and grouped data survival analytic techniques." Journal of Statistical Planning and Inference, 1986, 14, pp. 203-11.

Gilula, Zvi and Schwarz, Gideon. "On the Maximum of a Measure of Deviation from Independence Between Discrete Random Variables." The Annals of Probability, 1985, 13(1), pp. 314-17.

Gilula, Zvi. "On the Analysis of Heterogeneity Among Populations." Journal of the Royal Statistical Society. Series B (Methodological), 1985, 47(1), pp. 76-83.

Gilula, Zvi and Haberman, Shelby J. Canonical analysis of contingency tables by maximum likelihood; Technical report and research series ;; no. 22;; Chicago: University of Chicago Graduate School of Business, 1984.

Gilula, Zvi. "On Some Similarities Between Canonical Correlation Models and Latent Class Models for Two-Way Contingency Tables." Biometrika, 1984, 71(3), pp. 523-29.

Gilula, Zvi and Krieger, Abba M. "The Decomposability and Monotonicity of Pearson's Chi-Square for Collapsed Contingency Tables with Applications." Journal of the American Statistical Association, 1983, 78(381), pp. 176-80.

Gilula, Zvi. "Latent conditional independence in two-way contingency tables: A diagnostic approach." The British Journal of Mathematical and Statistical Psychology, 1983, 36, pp. 114-22.

Gilula, Zvi. "A note on the analysis of association in cross-classifications having ordered categories." Communications in Statistics, Part A -- Theory and Methods, 1982, 11, pp. 1233-40.

Gilula, Zvi. "On Pearson's Chi-Squared Statistic for Independence in Two-Way Contingency Tables." American Statistician, 1981, 35(2), pp. 96-97.

Gilula, Zvi. "A note on measuring the degree of dependence between two discrete random variables measured on a nominal scale." Communications in Statistics, Part A -- Theory and Methods, 1981, 10, pp. 2047-55.

Gilula, Zvi. "Singular Value Decomposition of Probability Matrices: Probabilistic Aspects of Latent Dichotomous Variables." Biometrika, 1979, 66(2), pp. 339-44.